MAUDE Adverse Event Report: CORCYM S.R.L. MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING

CORCYM S.R.L. MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING
Model Number MRCS34
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/29/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was informed of this event through the device tracking department.Based on the information reported in the patient implant form, a memo 3d rechord semirigid annuloplasty ring mrcs34 was implanted on (b)(6) 2020.The device was explanted on (b)(6) 2021 and replaced with a new mrcs34.No further information is presently available.No allegation of a device malfunction nor of a serious injury was received from the site regarding this event.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.Since the device was not returned to the manufacturer at the time of explant, no further investigation can be performed at this time.The manufacturer has requested additional information on the event and device in question, but no additional information has been provided to date.Based on the available information, it is not possible to draw a definitive conclusion to the reported event.However, from the document review performed, no manufacturing deficiencies have been identified.Should further information be provided in the future, the manufacturer will submit a follow up report to this reporting activity.At this time, the root cause cannot be established.

Brand Name
MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING
Common Device Name
MEMO 3D RECHORD
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli
MDR Report Key12025772
Report Number1718850-2021-01119
Device Sequence Number19918311
Product Code KRH
UDI-Device Identifier08022057015105
UDI-Public(01)08022057015105(240)ICV1335(17)250108
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2021
Report Date (Section F) 06/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/08/2025
Device Model NumberMRCS34
Device Catalogue NumberICV1335
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/23/2021
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer06/18/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/05/2021
Initial Report FDA Received Date06/18/2021
Supplement Report FDA Received Date08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;